# SDR UIEA201804230751

- Difficulty date: April 18, 2018
- Submitted: April 23, 2018
- Operation: Air carrier
- Aircraft: N1361A
- Make and model: Boeing 767-31B
- Aircraft serial: 26265
- Aircraft time: 86,983 hours, 18,543 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Duct
- Part number: 38842922
- Condition: Damaged
- Location: Apu
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU FWD AIR SURGE FLEX DUCT DAMAGED.  REMOVED AND REPLACED APU SURGE DUCT IAW AMM 49-53-01 OPS AND LEAK CHECKED GOOD.
